Cross Reference Down

Chaitin-Chatelin, F (1995). Le calcul qualitatif. Comment donner un sens a des resultats faux?. CERFACS REPORT TR/PA/95/10.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Chaitin-Chatelin, F and Frayssť, V (1996). Lectures on Finite Precision Computations. SIAM. View Complete Reference Online information Works that this work references Works that reference this work
Feldstein, A and Goodman, R (1976). Convergence Estimates for Distribution of Trailing Digits. Journal of the Association for Computing Machinery, 23(2), 287-297. ISSN/ISBN:0004-5411. View Complete Reference Online information Works that this work references Works that reference this work
Feldstein, A and Turner, P (1986). Overflow, Underflow, and Severe Loss of Significance in Floating-Point Addition and Subtraction. IMA Journal of Numerical Analysis 6, 241-251. View Complete Reference Online information Works that this work references Works that reference this work
Goodman, RH, Feldstein, A and Bustoz, J (1985). Relative Error in Floating-Point Multiplication. Computing 35, 127-139. ISSN/ISBN:1436-5057. View Complete Reference Online information Works that this work references Works that reference this work
Hamming, R (1970). On the distribution of numbers. Bell Syst. Tech. J. 49(8), pp. 1609-1625. ISSN/ISBN:0005-8580. DOI:10.1002/j.1538-7305.1970.tb04281.x. View Complete Reference Online information Works that this work references Works that reference this work
Knuth, DE (1997). The Art of Computer Programming. pp. 253-264, vol. 2, 3rd ed, Addison-Wesley, Reading, MA. View Complete Reference No online information available Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), 39-40. ISSN/ISBN:0002-9327. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Turner, PR (1982). The Distribution of Leading Significant Digits. IMA Journal orf Numerical Analysis 2(4), 407-412. ISSN/ISBN:0272-4979. DOI:10.1093/imanum/2.4.407. View Complete Reference Online information Works that this work references Works that reference this work